# SDR 2007FA0000717

- Difficulty date: August 1, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N552J
- Make and model: Skrsky S76C
- Aircraft serial: 760518
- Engine: Tmeca ARRIEL2S1
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: SB4580
- Condition: Burned Out
- Location: Landing Light
- Component: Landing Light
- Component part number: D64903
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE MFG PARTS NOT TO SPECIFICATIONS.  MFG OF ORIGIN UNKNOWN. (GENERIC) LESS THAN 7 FLT HOURS PER LAMP (AVERAGE) FROM INSTALLATION TO REPLACEMENT.  HAVE REPLACED AT LEAST 5 LAMPS PER AC IN LESS THAN 30 FLIGHT HOURS EACH.  NO CIRCUIT BREAKERS POPPING.  TROUBLESHOOTING SHOWS NO DISCREPANCIES ON EITHER AC.  NO MFG INFO ON PARTS BOX OR ON THE PART COPY OF ORIGINAL CERTIFICATION ATTACHED.  (K)
